MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10314
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "ett has a leak in the cuff.Clinician verified the leak by instilling saline into the cuff to see the leak.This was discovered after inflating the cuff after intubation to verify return of tidal volumes.The cuff was checked prior to placing the ett tube and only discovered to be leaking after vent alarms were going off indicating insufficient volume to the patient.Patient was re-intubated 3 times until cuff pressure could be maintained and volumes from vent could be delivered".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "leak - cuff" was confirmed based upon the investigation of the sample received.The customer returned one unit 5-10314 et tube, hvt, 7.0 for investigation.The returned et tube was found to have a hole in the balloon cuff which prevented it from being able to stay inflated.All et tubes are 100% inspected for inflation and deflation at the time of manufacturing.The ifu for this product states, "the tracheal tube cuff inflation system, including the valve, should be checked prior to intubation.If a malfunction is detected in any part of the system, the tube should not be used" and "care should be taken to avoid damaging the thin-walled cuffs during intubation.If cuff is damaged, the tube should not be used".The ifu also states, "cuff pressure should be monitored routinely to assure that an adequate tracheal seal is maintained and that the cuff has not become over-inflated.The tracheal tube cuff should be slowly inflated with the minimum amount of air required to provide an effective tracheal seal.Do not inflate with a measured volume of air or by "feel" of pressure in the syringe since little resistance should be felt during inflation.".A device history record review was performed, and no relevant findings were identified.It is unlikely that this type of damage was present at the time of manufacturing.Therefore, based upon the damage observed, unintentional user error caused or contributed to this event.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
ET TUBE, HVT, 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key24400646
Report Number3003898360-2026-00074
Device Sequence Number10113304
Product Code BTR
UDI-Device Identifier14026704941091
UDI-Public(01)14026704941091(11)250308(17)300307(10)73C2500204(21)
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10314
Device Lot Number73C2500204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown